Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 28, NWS Milwaukee, WI

July 13, 2015Kenosha County, Racine County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 13, 2015, 5:03 AM CDT for Kenosha County, Racine County, Wisconsin. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2015, 5:03 AM CDT (10:03 UTC)
Expired
Jul 13, 2015, 6:00 AM CDT
In force
57 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Kenosha County, WI, Racine County, WI

The radar

The Milwaukee radar (KMKX), 62 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 5:55 AM CDTTSTM WND GST 62Kenosha, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 52 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 4:14 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.1 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 321 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
321 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
1212 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

942 
WUUS53 KMKX 131003
SVRMKX
WIC059-101-131100-
/O.NEW.KMKX.SV.W.0028.150713T1003Z-150713T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
503 AM CDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RACINE COUNTY IN SOUTHEASTERN WISCONSIN...
  KENOSHA COUNTY IN SOUTHEASTERN WISCONSIN...

* UNTIL 600 AM CDT

* AT 502 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM MUKWONAGO TO NEAR ELKHORN...MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KENOSHA...RACINE...MOUNT PLEASANT...PLEASANT PRAIRIE...
  STURTEVANT...TWIN LAKES...UNION GROVE...PADDOCK LAKE...WIND LAKE...
  CAMP LAKE...ROCHESTER...SILVER LAKE...WIND POINT...BOHNERS LAKE...
  WATERFORD NORTH...EAGLE LAKE...POWERS LAKE...BROWNS LAKE...
  CALEDONIA AND SALEM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4250 8831 4284 8831 4284 8783 4278 8775
      4276 8777 4273 8777 4266 8781 4261 8782
      4259 8781 4252 8781 4249 8780
TIME...MOT...LOC 1002Z 291DEG 47KT 4289 8833 4268 8859 

HAIL...<.75IN
WIND...60MPH
 
$$
COLLAR
5 follow-up statements
284 
WWUS53 KMKX 131012
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
512 AM CDT MON JUL 13 2015

WIC059-101-131100-
/O.CON.KMKX.SV.W.0028.000000T0000Z-150713T1100Z/
RACINE WI-KENOSHA WI-
512 AM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR RACINE AND KENOSHA COUNTIES...

AT 510 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM BIG BEND TO NEAR COMO...MOVING EAST AT 55 MPH. THESE 
STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS IS 
A DANGEROUS SITUATION...TAKE COVER NOW!

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
KENOSHA...RACINE...MOUNT PLEASANT...PLEASANT PRAIRIE...STURTEVANT...
TWIN LAKES...UNION GROVE...PADDOCK LAKE...WIND LAKE...CAMP LAKE...
ROCHESTER...SILVER LAKE...WIND POINT...BOHNERS LAKE...WATERFORD
NORTH...EAGLE LAKE...POWERS LAKE...BROWNS LAKE...CALEDONIA AND SALEM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

LAT...LON 4250 8831 4284 8831 4284 8783 4278 8775
      4276 8777 4273 8777 4266 8781 4261 8782
      4259 8781 4252 8781 4249 8780
TIME...MOT...LOC 1010Z 291DEG 47KT 4285 8820 4264 8846 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

SPM
278 
WWUS53 KMKX 131026
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
526 AM CDT MON JUL 13 2015

WIC059-101-131100-
/O.CON.KMKX.SV.W.0028.000000T0000Z-150713T1100Z/
RACINE WI-KENOSHA WI-
526 AM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR RACINE AND KENOSHA COUNTIES...

AT 525 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF STURTEVANT TO NEAR BOHNERS 
LAKE...MOVING EAST AT 55 MPH. THESE STORMS HAVE A HISTORY OF 
PRODUCING WIDESPREAD WIND DAMAGE. THIS IS A DANGEROUS 
SITUATION...SEEK SHELTER NOW!

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
KENOSHA...RACINE...MOUNT PLEASANT...PLEASANT PRAIRIE...STURTEVANT...
TWIN LAKES...UNION GROVE...PADDOCK LAKE...WIND LAKE...CAMP LAKE...
ROCHESTER...SILVER LAKE...WIND POINT...BOHNERS LAKE...WATERFORD
NORTH...EAGLE LAKE...POWERS LAKE...BROWNS LAKE...CALEDONIA AND SALEM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

LAT...LON 4250 8831 4284 8831 4284 8783 4278 8775
      4276 8777 4273 8777 4266 8781 4261 8782
      4259 8781 4252 8781 4249 8780
TIME...MOT...LOC 1025Z 291DEG 47KT 4279 8799 4258 8825 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

SPM
924 
WWUS53 KMKX 131034
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
534 AM CDT MON JUL 13 2015

WIC059-101-131100-
/O.CON.KMKX.SV.W.0028.000000T0000Z-150713T1100Z/
RACINE WI-KENOSHA WI-
534 AM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR RACINE AND KENOSHA COUNTIES...

AT 533 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR STURTEVANT TO SILVER LAKE...MOVING EAST AT 55 
MPH. THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND 
DAMAGE. THIS IS A DANGEROUS SITUATION...TAKE COVER NOW!

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
KENOSHA...RACINE...MOUNT PLEASANT...PLEASANT PRAIRIE...STURTEVANT...
TWIN LAKES...UNION GROVE...PADDOCK LAKE...CAMP LAKE...ROCHESTER...
SILVER LAKE...WIND POINT...BOHNERS LAKE...EAGLE LAKE...POWERS LAKE...
BROWNS LAKE...CALEDONIA...SALEM...BURLINGTON AND WATERFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE LIKELY PRODUCING 
WIDESPREAD WIND DAMAGE ACROSS THE WARNED AREA. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 


&&

LAT...LON 4273 8831 4284 8783 4278 8775 4276 8777
      4273 8777 4266 8781 4261 8782 4259 8781
      4252 8781 4249 8780 4250 8831
TIME...MOT...LOC 1033Z 291DEG 47KT 4276 8789 4255 8815 

HAIL...<.75IN
WIND...70MPH
 
$$

SPM
087 
WWUS53 KMKX 131046
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
546 AM CDT MON JUL 13 2015

WIC059-101-131100-
/O.CON.KMKX.SV.W.0028.000000T0000Z-150713T1100Z/
RACINE WI-KENOSHA WI-
546 AM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR SOUTHERN RACINE AND KENOSHA COUNTIES...

AT 545 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF RACINE TO NEAR WADSWORTH...MOVING 
EAST AT 55 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD 
WIND DAMAGE. THIS IS A DANGEROUS SITUATION. SEEK SHELTER NOW!

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
KENOSHA...RACINE...MOUNT PLEASANT...PLEASANT PRAIRIE...STURTEVANT...
TWIN LAKES...UNION GROVE...PADDOCK LAKE...CAMP LAKE...SILVER LAKE...
WIND POINT...POWERS LAKE...BOHNERS LAKE...EAGLE LAKE...SALEM...
BURLINGTON...BRISTOL...ELMWOOD PARK...NORTH BAY AND KANSASVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.
 

&&

LAT...LON 4264 8831 4278 8778 4278 8775 4276 8777
      4273 8777 4266 8781 4261 8782 4259 8781
      4252 8781 4249 8780 4250 8831
TIME...MOT...LOC 1045Z 291DEG 47KT 4270 8767 4249 8793 

HAIL...<.75IN
WIND...70MPH
 
$$

SPM
128 
WWUS53 KMKX 131054
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
554 AM CDT MON JUL 13 2015

WIC059-101-131103-
/O.EXP.KMKX.SV.W.0028.000000T0000Z-150713T1100Z/
RACINE WI-KENOSHA WI-
554 AM CDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RACINE AND KENOSHA
COUNTIES WILL EXPIRE AT 600 AM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4264 8831 4278 8778 4278 8775 4276 8777
      4273 8777 4266 8781 4261 8782 4259 8781
      4252 8781 4249 8780 4250 8831
TIME...MOT...LOC 1052Z 291DEG 47KT 4270 8767 4249 8793 

$$

SPM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:53 AM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jul 13, 2:53 AM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
253 AM CDT MON JUL 13 2015

.TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM.

THE MORNING CONVECTION SHOULD MOVE OUT OF SOUTHEAST WISCONSIN BY MID
MORNING...POSSIBLY SOONER. IT LOOKS LIKE THE REST OF THE MORNING AND
POSSIBLY THROUGH ABOUT MID AFTERNOON MAY BE DRY. I/LL GO DRY FOR A
FEW HOURS IN THE WAKE OF THE MORNING STORMS...BUT INCREASE POPS
AGAIN TOWARD NOON.  THIS BIG SYSTEM WILL LAY OUT A STABLE AIRMASS
THAT WILL TAKE TIME TO MIX OUT AND RECOVER.  DEW POINTS WILL REMAIN
VERY ELEVATED IN THE LOWER TO MID 70S. WE SHOULD THEN SEE A MORE OR
LESS UNCAPPED AIRMASS DEVELOP WITH CAPE CLIMBING TO NEAR 3000J/KG
LATER THIS AFTERNOON. THIS IS AT A TIME WE HAVE A SURFACE TROF
APPROACHING FROM THE WEST...COUPLED WITH STRONG WESTERLIES ALOFT
ASSOCIATED WITH A SERIES OF MID LEVEL SHORT WAVES TRACKING THROUGH A
ZONAL TO NORTHWEST FLOW.  DEEP LAYER SHEAR OFF THE NAM SHOWS 40-
50KTS IN THE LATE AFTERNOON/EVENING. SPC HAS KEPT THE ENTIRE AREA IN
A SLIGHT RISK WITH THE ENHANCED AREA ACROSS THE FAR SOUTH/SOUTHWEST.
THE STORM PREDICTION CENTER DAY 1 DISCUSSION COVERS THE REGIONAL
DETAILS WELL. WE ARE ON THE NORTHERN PERIPHERY OF THE EXPECTED
REDEVELOPMENT THIS AFTERNOON WITH THE BIG FOCUS SOUTH ACROSS
ILLINOIS INTO THE OHIO VALLEY. IT/S ENTIRELY POSSIBLE THAT THE
REDEVELOPMENT WILL OCCUR JUST TO OUR SOUTH AND WE MAY ESCAPE THE BAD
STUFF.  THE THREAT FOR STORMS WILL LINGER INTO THE EVENING WITH
DRIER WEATHER MOVING IN AFTER MIDNIGHT.

.TUESDAY - CONFIDENCE...MEDIUM
500 MILLIBAR SHORTWAVE TROUGH PROGGD TO SLIDE SOUTHEAST THROUGH
THE AREA. IN ADDITION...850/925 BOUNDARY WILL DROPPING INTO THE
AREA SHIFTING WINDS TO THE NORTHEAST ESPECIALLY NEAR LAKE
MICHIGAN. THE NAM HAS COME AROUND TO BE MORE IN LINE WITH THE
GFS/ECMWF WITH REGARDS TO THIS WIND SHIFT WITH POTENTIALLY GUSTY
NNE WINDS ESP NEAR THE LAKE IN THE AFTERNOON AFTER THE FROPA. WILL
KEEP THE CHANCE POPS GOING FOR POPS UP SHRA/TSRA WITH GFS BUFKIT
SHOWING SOME CAPE VALUES PUSHING 1000 J/KG.

.TUESDAY NIGHT THROUGH WEDNESDAY NIGHT - CONFIDENCE...MEDIUM
MODELS SHOW HIGH PRESSURE BUILDING IN WITH NE-E FLOW AND COOLER
AIRMASS. LEFT A SMALL POP FOR INLAND AREAS DURING THE EVENING TO
ACCOUNT FOR ANY LINGERING SHRA FROM ANY AFTERNOON DEVELOPMENT. 500
MILLIBAR HEIGHTS WILL BE BUILDING INTO WEDNESDAY. MODELS HAVE
BACKED OFF ON PRECIP DEVELOPMENT FOR THE CWA DURG THE AFTN. NOT
SEEING THE SUSPICIOUS VORTS EITHER SO THIS LENDS A BIT MORE
CONFIDENCE TO KEEPING THINGS ON THE DRY SIDE. THE GEM AND ECMWF
APPEAR TO HAVE AN OVERALL BETTER HANDLE ON THE VORT PATTERN
HEADING INTO WEDNESDAY NIGHT. SO GOING WITH COOLER AND DRIER
CONDITIONS WITH THE HIGH DOMINATING. ACTUALLY LOOKS NOW THAT THE
ANTICYCLONIC LOW LEVEL FLOW AND FEED OF DRY AIR WILL KEEP MUCH IF
NOT ALL OF THE CWA DRY THROUGH WEDNESDAY NIGHT. MAY HAVE A SMALL
POP IN THE FAR WEST LATER IN THE NIGHT.

.THURSDAY AND THURSDAY NIGHT - CONFIDENCE...MEDIUM
MID LEVEL RIDGE AXIS SHIFTS INTO THE EASTERN LAKES. ALL MODELS
SHOW A 500 MILLIBAR SHORTWAVE AFFECTING THE AREA THURSDAY
AFTERNOON/EVENING. DECENT WAA AND INFLUENCE OF 850 JET BECOMES
MORE OF A FACTOR THURSDAY NIGHT. MODEL QPF PROGS SHOW MORE
CONSENSUS FOR THE THURSDAY NIGHT PERIOD RATHER THAN THURSDAY
AFTERNOON. THERE IS ALSO A WEAK 250 JETLET PROGGD TO ENHANCE UPPER
DIVERGENCE A BIT THURSDAY NIGHT. GFS CAPES ARE NOT AS HIGH AS
PRIOR RUNS.

.FRIDAY - CONFIDENCE...LOW
THE ECMWF BRINGS IN WEAK SURFACE RIDGING AND BUILDING 500 HEIGHTS
AND SUBSEQUENT DRIER CONDITIONS. MEANWHILE THE GFS AND GEM STILL
SHOW LINGERING SURFACE/850 TROUGH AND ANOTHER 500 MILLIBAR SHORTWAVE.
WILL KEEP THE SUPERBLEND POPS IN PLACE FOR NOW.

.SATURDAY AND SUNDAY - CONFIDENCE...MEDIUM
GFS/ECMWF SHOW 588/591DM RIDGE BUILDING UP BRIEFLY ACROSS THE
AREA. EXPECTING A WARM AND HUMID PERIOD WITH 925 TEMPS INTO THE
MID 20S CELSIUS. SHORTWAVE ENERGY PROGGD TO COLLAPSE THE RIDGE
RIDING AROUND THE RIDGE MAY BRING SOME STORMS INTO SRN WI SATURDAY
NIGHT OR SUNDAY.

&&

.AVIATION/12Z TAFS/...LOOK FOR THE EARLY MORNING STRONG THUNDERSTORMS
TO MOVE OFF TO THE SOUTH AND EAST BY ABOUT 13-14Z...EARLIER AT KMSN.
MVFR AND SOME IFR CONDITIONS WILL BE AROUND THROUGH ABOUT THEN...THEN
CONDITIONS IMPROVE TO VFR LEVELS BY ABOUT MID AFTERNOON AND WILL
LIKELY CONTINUE THROUGH THE REMAINDER OF THE TAF PERIOD. WE ARE
EXPECTING REDEVELOPMENT OF SCATTERED THUNDERSTORMS LATER THIS
AFTERNOON AND INTO THE EVENING. AS ALWAYS...BRIEF MVFR CONDITIONS
ARE POSSIBLE IN AND AROUND THUNDERSTORMS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...DAVIS
TUESDAY THROUGH SUNDAY...COLLAR
Hazardous weather outlook, Jul 13, 4:20 AM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
420 AM CDT MON JUL 13 2015

WIZ046-047-051-052-056>060-062>072-140930-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
420 AM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A LINE OF SEVERE THUNDERSTORMS WILL EXIT THE AREA BY AROUND 8 AM
THIS MORNING. MORE STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE
THIS AFTERNOON AND EVENING. THE ENTIRE AREA IS IN A SLIGHT RISK
FOR SEVERE THUNDERSTORMS WITH THE AFTERNOON STORMS WITH AN AREA OF
ENHANCED RISK SOUTH OF MADISON. HAIL...STRONG WINDS AND A FEW
TORNADOES ARE POSSIBLE.

THE HEAT INDEX WILL APPROACH 95 OVER MOST AREAS TODAY...EXCLUDING
THOSE COUNTIES CLOSE TO LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS THROUGH TUESDAY...WITH
THUNDERSTORMS CHANCES RETURNING OFF AND ON FOR THURSDAY THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY.

LMZ643>646-140930-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
420 AM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A LINE OF SEVERE THUNDERSTORMS WILL EXIT THE AREA BY AROUND 8 AM
THIS MORNING. MORE STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE
THIS AFTERNOON AND EVENING. THE ENTIRE AREA IS IN A SLIGHT RISK
FOR SEVERE THUNDERSTORMS WITH THE AFTERNOON STORMS. HAIL...STRONG
WINDS AND A FEW TORNADOES ARE POSSIBLE.

MARINERS SHOULD ALSO BE PREPARED FOR AREAS OF FOG AS VERY MOIST
AIR CONTINUES TO MOVE INTO THE REGION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS THROUGH TUESDAY...WITH
THUNDERSTORMS CHANCES RETURNING OFF AND ON FOR THURSDAY THROUGH
SUNDAY.

DAVIS

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jul 13, 4:48 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
448 AM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     TSTM WND GST     HARRISVILLE             43.88N 89.41W
07/13/2015  E55 MPH          MARQUETTE          WI   PUBLIC

            RELAYED VIA FACEBOOK.

&&

BHERZOG
Local storm report, Jul 13, 4:50 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
450 AM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     TSTM WND GST     DE FOREST               43.25N 89.35W
07/13/2015  E55 MPH          DANE               WI   TRAINED SPOTTER

            RELAYED VIA FACEBOOK.

&&

BHERZOG
Local storm report, Jul 13, 4:55 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
455 AM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     TSTM WND GST     WATERLOO                43.18N 88.99W
07/13/2015  E60.00 MPH       JEFFERSON          WI   PUBLIC

            RELAYED VIA FACEBOOK.

&&

BHERZOG
Local storm report, Jul 13, 5:01 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
501 AM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     TSTM WND DMG     CROSS PLAINS            43.11N 89.65W
07/13/2015                   DANE               WI   STORM CHASER

            LARGE TREES DOWN ON HOUSES. STREETS FLOODED AND BLOCKED.

&&

BHERZOG
Local storm report, Jul 13, 5:02 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
502 AM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     TSTM WND DMG     CROSS PLAINS            43.11N 89.65W
07/13/2015                   DANE               WI   STORM CHASER

            POWER LINES AND BRANCHES DOWN.

&&

BHERZOG
Local storm report, Jul 13, 5:03 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
503 AM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     TSTM WND DMG     COLUMBUS                43.34N 89.01W
07/13/2015                   COLUMBIA           WI   STORM CHASER

            LARGE TREES DOWN N HOUSES.

&&

BHERZOG

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 1:53 AM CDTSpecial Weather StatementMKXColumbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 2 more82 min
Jul 13, 2:32 AM CDTSpecial Weather StatementMKXColumbia, Green Lake, Iowa, Marquette, Sauk58 min
Jul 13, 2:41 AM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Sheboygan, Washington34 min
Jul 13, 2:46 AM CDTSevere Thunderstorm WarningMKXColumbia, Marquette, Sauk59 min
Jul 13, 3:05 AM CDTFlash Flood WarningMKXColumbia3 hr
Jul 13, 3:28 AM CDTFlash Flood WarningMKXDodge3 hr
Jul 13, 3:32 AM CDTAreal Flood AdvisoryMKXFond du Lac, Green Lake, Marquette118 min
Jul 13, 3:35 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 1 more55 min
Jul 13, 3:52 AM CDTSevere Thunderstorm WarningMKXDane, Dodge, Green, Iowa, Jefferson, Lafayette and 1 more53 min
Jul 13, 3:54 AM CDTSpecial Marine WarningMKX2 hr
Jul 13, 4:08 AM CDTTornado WarningMKXDodge37 min
Jul 13, 4:22 AM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Sheboygan, Washington, Waukesha38 min
Jul 13, 4:45 AM CDTSevere Thunderstorm WarningMKXGreen, Lafayette, Rock, Walworth45 min
Jul 13, 4:52 AM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee, Sheboygan38 min
Jul 13, 5:09 AM CDTSevere Thunderstorm WarningMKXWashington, Waukesha21 min
Jul 13, 5:54 AM CDTSpecial Marine WarningMKX66 min
Jul 13, 4:38 PM CDTSpecial Weather StatementMKXSauk37 min
Jul 13, 5:21 PM CDTSpecial Weather StatementMKXSauk39 min
Jul 13, 6:05 PM CDTSpecial Weather StatementMKXSauk40 min
Jul 13, 6:14 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk46 min
Jul 13, 6:26 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk49 min
Jul 13, 6:43 PM CDTTornado WarningMKXIowa32 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.